# SDR C2XA10IA191

- Difficulty date: July 7, 2010
- Submitted: July 8, 2010
- Operation: Air carrier
- Aircraft: N14158
- Make and model: Emb EMB-145XR
- Aircraft serial: 145791
- Aircraft time: 18,633 hours, 9,853 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Condition: False Activation
- Location: Lavatory
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

IAH - IT WAS REPORTED THAT THERE WAS A LAV SMOKE INDICATION ON EICAS.  MAINTENANCE INSPECTED THE AIRCRAFT AND OPERATIONALLY TESTED THE LAV SMOKE DETECTOR WITH NO DEFECTS NOTED, AND THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.
